# SDR IPXA2017041916288

- Difficulty date: April 12, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  DOUBLER ON THE UPPER AFT RUDDER WAS FOUND BENT AT ZAR 438.81.  REPAIRED THE  RUDDER IAW EA 011-5540-01-A6754, REV  I/R, AND  EO MD11-5540-63968-A.
